# SDR DALA1124759871

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1F/101 AFT ACCESSORY STATION 1258 L3R CRACKED.  NDT VERIFIED REMOVED 11.5 INCHES OF L3R & 1EA EXISTING STRING SPLICE AND INSTALLED IAW DC-9 SRM 51-30-5, 51-10-4, 51-10-2, 53-13-4 PG 5 FIG 2, 51-10-1 PG 24 FIG 36 SHT 4 ITEM 2777922, 53-02 PG 50 FIG 18 SHT 1, 51-10-3.
